I talked to the nurse about the on again and off again cramps I’ve been experiencing over the past three weeks and she thinks its gas. In the past I’ve used Metoclopramide for relief from the effects of other chemos and that usually worked but I’m not having the same success this time with Brivanib.
So after three days with the trots, and then two days with no bm, I took two Senekot S and went to bed. Too late, I woke up around 11 with cramps and couldn’t sleep. So I got up and sat in a comfy chair and wrapped myself in blankets. This helped the cramping a little and I nodded off here and there. At 5 am I had the bm I’d been looking for. After that I found my way back into bed and had a couple of hours sleep before the alarm went off.
I’m going to give Metoclopramide one more try and take it exactly as prescribed, four times a day until I see the nurse in a few weeks. Otherwise, I’ll be looking for something else.